# SDR REXA2015072600736

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 4,134 hours, 2,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  R & R FWD NR 2 FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW CMM 25-60-02.  OPERATIONS CHECKED GOOD AT THIS TIME.
